Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had a vasovagal response after a strong laxative bowel movement. Why now is there bloating and cramping?

I had a vasovagal response after a strong laxative bowel movement released a single stool with a blood spot after an 8 day long constipation . Since urgent care on Monday morning (it is Wed night) and many meals and snacks I have not had another bowel movement. I have bloating , cramping in the left lower quadrant and left lower back pain now. I am having mucus when I try to go to the bathroom and the mucus is pink or has blood within it. Today at lunch I tried a supposotory which only induced a mucus discharge and a small amount of thin stool. Tonight around 7pm I tried an enema which produced only mucus discharge and blood. I am always starving lately but it doesn t seem to leave my body. I went back to the urgent care tonight and they said I would need to go to the ER for a CT scan. I also have a colonoscopy scheduled for Oct 4. I feel horrible today but yesterday ran 4 miles in the 80+ degree heat. I do not smoke, casually drink (1-2 per week) and am 42 years old. I have chosen not to go to ER and wait for the urgent care to open in the morning due to the cost of the ER. Do you think I will perforate in the night? What would those symptoms be so I can be aware in case I have to go to the ER in the middle of the night?
Asked On : Sun, 23 Sep 2012
Answers:  0 Views:  119 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor